Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 408921, 7 pages
http://dx.doi.org/10.1155/2015/408921
Research Article

A Replication-Based Mechanism for Fault Tolerance in MapReduce Framework

College of Information Science and Engineering, Henan University of Technology, Zhengzhou 450001, China

Received 20 October 2014; Accepted 31 January 2015

Academic Editor: Hui-Huang Hsu

Copyright © 2015 Yang Liu and Wei Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Liu and Wei Wei, “A Replication-Based Mechanism for Fault Tolerance in MapReduce Framework,” Mathematical Problems in Engineering, vol. 2015, Article ID 408921, 7 pages, 2015. https://doi.org/10.1155/2015/408921.